# SDR ASAA2021120136774

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,123 hours, 14,636 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Out Of Position
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 FAN BLADE LUBE PLATFORM #14 P/N 340-001-817-0 NOT PAIRED 180 DEGREES APART. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE PLATFORM #14 WITH P/N 340-001-816-0 REF TC 78472010.
